# SDR V0XD20140620155

- Difficulty date: June 20, 2014
- Submitted: June 21, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LATCH LOOSE.  R & R LOOSE FASTENERS ON SERVICE DOOR LATCH IAW WITH SRM 51-42-10.
